# SDR UALA2012040902191

- Difficulty date: April 8, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 61,618 hours, 22,779 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Scavenge Pump
- Part number: 4A7114C
- Part serial: 18
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE FROM NR 2 ENGINE.   ACCOMPLISHED BOROSCOPE OF OIL FEED LINES PER MT72-022 NO COKING NOTED.  ACCOMPLISHED INSPECTION OF NR 5 BEARING COMPARTMENT PER MT72-033, NO BLOCKAGE NOTED.  REINSTALLED LINES AND COVERS. FOUND OIL PUDDLING AT BASE OF TURBINE BLADES ON THE #2 ENGINE SEVERAL TURBINE BLADES HAVE SIGNS OF OIL RESIDUE ON THEM AS VIEWED FROM THE ENGINE EXHAUST. REPLACED #2 ENG.OIL SCAVENGE PUMP
